# SDR CALA2016031400165

- Difficulty date: March 14, 2016
- Submitted: March 14, 2016
- Operation: Air carrier
- Aircraft: N75425
- Make and model: Boeing 737924ER
- Aircraft serial: 33460
- Aircraft time: 26,178 hours, 8,797 cycles
- Engine: Cfmint CFM567B263
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

BURNING SMELL THROUGHOUT THE CABIN IN FLIGHT.  PERFORMED ENG RUN UP IAW AMM 71-00-00 P201 ALL PARAMETERS & INDICATION NORMAL.  NO BURNING SMELL.  ALSO SEE LOG PAGE 8439792.
